# SDR 05FDEA03900

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 14,681 hours, 7,876 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL320, THE RT BRAKE PRESS GAUGE INCREASED O TO 2000 PSI.  AFTER 12 MIN IT DECREASED TO 1500 PSI.  AFT 30 MIN IT DECREASED TO 400 PSI.  BRAKE A/S SELECTOR WAS IN THE NORMAL ON POS.  ALL  WHEEL BRAKES SHOWED REL ON ECAM.  PARKING BRAKE WAS VERIFIED OFF.  LATER IN THE FLIGHT FROM OAK, THE  PROBLEM REPEATED.  DURING DESCENT RT BRAKE PRESSURE DECREASED TO ZERO.  NORMAL LNDG.  PERF OPS TEST OF ALT BRAKING SYS PER  MM 32-43-00.  OPS CK OK.  PERF OPS TEST OF PARKING BRAKE SYS PER MM 32-45-00.  OPS CK OK.  REMOVED AND REPLACED BRAKE YELLOW PRESS TRIPLE IND MM 32-44-19-4 PRECAUTIONARY.  REMOVED AND REPLACED YEL BRAKE SYS PRESS TRANSMITTER 72GG.
